# SDR ZKG2002F00001

- Difficulty date: March 11, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N550CJ
- Make and model: Beech 1900C
- Aircraft serial: UC50
- Engine: Pwa PT6A60A
- System (JASC): 3600 · Pneumatic System
- Part: Cooler
- Part number: 1143800025
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECOOLER CRACKED ON RIGHT ENGINE INBOARD AFT.  THIS IS THE 2ND AC WITH THE SAME TROUBLE IN LESS THAN ONE WEEK.
